# SDR REXA2017071400784

- Difficulty date: July 14, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 29,258 hours, 27,972 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Part number: 5500C1AY0EE
- Part serial: ST92498
- Condition: Empty
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE PORTABLE OXYGEN BOTTLE READS 0 PSI.  R & R DEPLETED OXYGEN BOTTLE IAW AMM 35-31-01.
